Question

 How to Alleviate Nausea from Medicine?

Answer Medicine in Pill formDo you experience nausea as an adverse effect of your medications? Medications that are associated with nausea include analgesics, antivirals for HIV, aspirin, opiates, chemoth... Read More »
http://www.wikihow.com/Alleviate-Nausea-from-Medicine

Top Q&A For: How to Alleviate Nausea from Medicine

Do I stop taking my medicine It makes me feel bloated and I feel nausea.?

Hi,Absolutely right. Please follow your doctor's instructions. In case you have any inconvenience with the medicine, please do discuss that with him.For more natural remedies visit the link below ;... Read More »
http://answers.yahoo.com/question/index?qid=20130417032819AAoIT2E

Should you be worried if you are 6 weeks pregnant with little nausea but had bad nausea with your past 2 miscarriages?

Answer Nothing is certain but I would try not to worry. If you miscarry again you definitely need to get checked out as there may be some little thing preventing you carrying a pregnancy.Good Luck
http://wiki.answers.com/Q/Should_you_be_worried_if_you_are_6_weeks_pregnant_with_little...

If you guys don't trust traditional medicine, what makes you think that herbal medicine works better?

Everyone here is citing the "because we see it work" reason (which I often agree with), but I'm more in favor of the "becasue it's less dangerous and likely to hurt you reason." (for the same reas... Read More »
http://answers.yahoo.com//question/index?qid=20071110165324AANcxbQ

If medicine discolors your teeth,will they turn white once the medicine is out of your system?

No, but his teeth will be falling out soon to be replaced by permanent teeth. Until then I recommend whiteners or baking soda
http://answers.yahoo.com/question/index?qid=20130418190322AA4y1uh


feedback
loading